CureZone   Log On   Join
Re: New discharge since Mirena
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
thebrokenrecordmachine Views: 2,955
Published: 8 years ago
 
This is a reply to # 2,088,050

Re: New discharge since Mirena


Hi there...I am not a GP, but I believe spotting is a common side effect of Mirena, which could be mixed in with your discharge. Also, it could be a period, once mirena is inserted your cycles become less frequent/can disappear or become lighter.
I would talk to your Doctor.

As a side note, I had Mirena removed in January and it really messed up my cycles and me, I also had the spotting with the mirena in and out(apparently when you ovulate sometimes you can spot), so it could be related to ovulation.

My recommendation is to get the Mirena removed, there are other forms of BC, that are less damaging than the mirena!
BEST OF LUCK!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.969 sec, (1)